Does progesterone cream make you sleepy

by JoEllen
(Nova Scotia Canada )

Hi. I recently started using progesterone cream 20mg (1/4 tsp) morning and night. I am 44 years old with 3 children and was diagnosed last year with a couple of fibroids. My doctor put me on a low dose birth control and after 3 months of continual spotting I decided to stop taking them.

I have started taking the progesterone cream and within a day my bleeding improved to only need a panty liner. I have noticed that I'm very sleepy with 1/4 tsp in the morning but sleep well at night. I'm still spotting but don't want to reduce the dose in case I start flowing heavier but need to function during the day. What are your thoughts??

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...